现代科学出版社
期刊
会议
图书
作者:V. A. Khan , Mohd Shafiq , Rami Kamel Ahmad Rababah
来源:[J].Journal of Advanced Studies in Topology, 2015, Vol.6 (1), pp.28-37现代科学出版社
摘要:In this article we introduce and study \(I\)-convergent sequence spaces \(\mathcal{S}^{I}(M)\), \(\mathcal{S} ^{I}_{0}(M)\) and \(\mathcal{S}^{I}_{\infty}(M)\) with the help of compact operator \(T\) on the real space \(\mathbb{R}\) and an Orlicz function \(M\). We study some top...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×